Pacific Journal of Mathematics

On extending almost periodic functions.

John F. Berglund

Article information

Source
Pacific J. Math., Volume 33, Number 2 (1970), 281-289.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976964

Mathematical Reviews number (MathSciNet)
MR0412742

Zentralblatt MATH identifier
0184.05501

Subjects
Primary: 43A60: Almost periodic functions on groups and semigroups and their generalizations (recurrent functions, distal functions, etc.); almost automorphic functions
Secondary: 22A20: Analysis on topological semigroups

Citation

Berglund, John F. On extending almost periodic functions. Pacific J. Math. 33 (1970), no. 2, 281--289. https://projecteuclid.org/euclid.pjm/1102976964


Export citation

References

  • [1] J. F. Berglund and K. H. Hofmann, Compact semtopological semigroups andweakly almost periodicfunctions, Lecture Notes in Mathematics 42, Springer-Verlag, Heidel- berg, 1967.
  • [2] K. de Leeuw and I. Glicksberg, The decomposition of certaingroup representations, J. d'Analyse Math. 15 (1965), 135-192.